# SDR AALA201602069002

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 49,215 hours, 21,031 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R966
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING MOST OF DESCENT CABIN & COCKPIT EXPERIENCED A NOTICEABLE MUSTY & LOCKER ROOM SMELL.  FLIGHT ATTENDANT COMPLAINED OF NOSE & THROAT IRRITATION..  ACCOMPLISHED JC 26L00021001& DETERMINED THAT THE APU IS LEAKING OIL.
